# SDR ASAA2022112941109

- Difficulty date: November 29, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,346 hours, 17,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 HEADER PANEL EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED MIG74 EMER BATTERY POWER SUPPLY, OPS CHECK GOOD IAW B737-900 AMM 33-51-06-960-806.
